# SDR TWRA97161

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621FF
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004083
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE, FOUND OVERWING EXTERIOR RIGHT SIDE 3RD LIGHT DOWN INOP.  REMOVED AND REPLACED LIGHT ASSEMBLY PER MM 33-51-00.  OPS CHECKED OK.  (M)
